# SDR SWAA2024022047366

- Difficulty date: January 31, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 727B LOWER GUSSET CRACKED AT RBL 45 FWD OF SEAT TRACK HI-LOCK NUT LOWER SURFACE<[01] REMOVED CRACKED GUSSET IAW SRM 51-40-02.;[02] ACCOMPLISHED NDT ON ALL OPEN HOLES COMMON TO THE GUSSET PER NDT MANUAL PART 6 CH.51-00-00 PROCEDURE 16. ONE DEFECT NOTED ON FAULT #TTG8Q00RC2VH.;[03] TOOLING UPDATE.;[04] REMOVED AND REPLACED LOWER GUSSET IAW SRM 53-40-51-2R-1.;[05] RII INSPECTION C/W FOR C/A #4;[06] REMOVED AND REPLACED LOWER GUSSET IAW SRM 53-40-51-2R-1.;[07] INSPECTION C/W FOR CA #6;[08] RII INSPECTION C/W
